Illinois Journal of Mathematics

Semisimplicial spectra

Daniel M. Kan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 3 (1963), 463-478.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644953

Digital Object Identifier
doi:10.1215/ijm/1255644953

Mathematical Reviews number (MathSciNet)
MR0153017

Zentralblatt MATH identifier
0115.40401

Subjects
Primary: 55.40

Citation

Kan, Daniel M. Semisimplicial spectra. Illinois J. Math. 7 (1963), no. 3, 463--478. doi:10.1215/ijm/1255644953. https://projecteuclid.org/euclid.ijm/1255644953


Export citation